# SDR USAA011286

- Difficulty date: September 19, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH PREVIOUSLY INSTALLED DOUBLER 10 INCHES BY 8 INCHES, STATION 380 BETWEEN S24 AND S23.  INSTALLED NEW DOUBLER PER SRM 53-30-3 FIG 1.  (M)
